# SDR DALA2018040802256

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK LOWER FWD CORNER ON WINDOW RING PAN LT STA Y= 1079. LOWER FWD CORNER ON WINDOW RING PAN LT STA Y= 1079 WAS REPAIRED PER SRM 53-05 FIG 122 AND ER/A 493648-14 MA REV A.
